Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
it sounds like you could be having some excessive acid reflux after taking the lariam.
if you are able to eat and drink, the pill is not stuck in the esophagus.
lariam can cause increased anxiety and upset stomach
and worse stomach acid production as well.
yes, you should see a doctor if it doesn't get better.
you can also try over the counter antacids like maalox or mylanta to decrease stomach acid
that could help
like rolaids or tums liquid antacids
also there are histamine blockers like zantac and tagament which can help decrease stomach acid
and could help acid reflux.
I would wait 1-2 weeks and see if it gets better.
you can try over the counter antacid agents first to see if that helps.
do you have a GP you have seen before?
have you tried any over the counter antacid agents?
you also need to avoid certain foods which worsen stomach acid
like spicy curry, fried foods, oily foods, acidic juices, black pepper.
these can worsen irritation of your lower esophagus.
sodas and carbonated drinks can do this as well.
does this make sense?
you are welcome
if done, please leave positive feedback below the chat box
you might have to scroll down to see the ratings area below
we only get credit for helping clients after positive feedback
you can always reach me as Dr. David if you have other questions.
thanks for using JustAnswer.co
do you see the ratings area below?
is my website if you need to reach me again.